Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A necessary condition for $ L\sp 2$ stability of quasilinear conservation laws


Author: Si Ning Zheng
Journal: Proc. Amer. Math. Soc. 96 (1986), 495-496
MSC: Primary 35L65
DOI: https://doi.org/10.1090/S0002-9939-1986-0822447-4
MathSciNet review: 822447
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper proves: It is the necessary condition for $ {L^2}$ stability of quasilinear conservation laws that the solution is absolutely continuous.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35L65

Retrieve articles in all journals with MSC: 35L65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0822447-4
Article copyright: © Copyright 1986 American Mathematical Society